# SDR AALA202403016210

- Difficulty date: February 22, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N729AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33127
- Aircraft time: 46,863 hours, 9,049 cycles
- System (JASC): 5240 · Service Doors
- Part: Battery Pack
- Part number: BPAS105
- Condition: Inoperative
- Location: R3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: R3 BACKUP BATTERY WILL NOT CHARGE. MAINTENANCE REPLACED R3 BATTERY.
